# SDR MALA010700

- Difficulty date: September 9, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 3080 · Ice Detection
- Part: Printed Ckt Board
- Part number: 465465240
- Part serial: 3211
- Condition: Faulty
- Location: Ice Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3681 ICE PROTECTION LOOK-UP LIGHT ILLUMINATED ON CWP WITH NO OVERHEAD INDICATION.  CREW WAS HEADING INTO WEATHER.  AIR TURNBACK TO MEM.  MAINTENANCE REPLACED PCB WQ7 P/N 46546-524-0, S/N ON 3211, S/N OFF 3204, REPLACED WQ1 P/N 46546-514, S/N ON 3739, S/N OFF 3566.  TESTED OPS CHECK GOOD.
